# SDR 2017FA0000454

- Difficulty date: July 2, 2017
- Submitted: August 16, 2017
- Operation: General aviation
- Aircraft: N1193V
- Make and model: Amrgen AG5B
- Aircraft serial: 10071
- Engine: Lyc O360A4K
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: G5
- Part serial: 4JQ000671
- Condition: Failed
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED G5 ATTITUDE INDICATOR AS REPLACEMENT FOR VACUUM ATTITUDE INDICATOR.  REMOVED VACUUM SYSTEM.  UNIT FAILED 8 HOURS AFTER INSTALLATION.  MANUFACTURER REPAIRED THE UNIT, SO FAR WORKING PROPERLY.
